# SDR ASAA2019030928548

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 43,775 hours, 12,733 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE 'A' AUTO PILOT IS NOT WORKING. THE 'B' AUTOPILOT OPERATES NORMALLY. GROUNDED - YES. PERFORMED DFCS BITE PROCEDURE REF FIM 22-11 TASK 801. CURRENT STATUS SHOWED NO FAULTS. FAULT HISTORY HAD ONE OCCURRENCE OF FAULT #22-11251 AFCS ENGAGE INTLK ON LEG 14 (09 MAR 2019). PERFORMED LAND VERIFY TEST REF AMM 22-11-00 AND HGS SYSTEM TEST REF SMM 34-36-00 ALL TESTS PASSED. A/C APPROACH SURVEY COMPLETED. CLEARS MELS 22-1F AND 22-99B.
